KLAVIN COLD SS

Product Description

COMPOSITION :

PARACETAMOL 125 MG + CETRIZINE HYDROCHLORIDE 5 MG + PHENYLEPHRINE HYDROCHLORIDE 2.5 MG  SUSPENSION

PACKING :

1X60 ML

COLOUR :

PONCEAU 4R

INDICATIONS :

Anti cold syrup

USES : 

This drug is used to treat mild to moderate pain (from headaches, menstrual periods, toothaches, backaches, osteoarthritis, or cold/flu aches and pains) and to reduce fever. Cetirizine is an antihistamine used to relieve allergy symptoms such as watery eyesrunny noseitching eyes/nose, sneezinghives, and itching. It works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction. Phenylephrine is used for the temporary relief of stuffy nose, sinus, and ear symptoms caused by the common coldfluallergies, or other breathing illnesses (e.g., sinusitisbronchitis).

SIDE EFFECTS :

Drowsiness, tiredness, and dry mouth may occur. Stomach pain may also occur, especially in children. If any of these effects persist or worsen,Mild upset stomachtrouble sleepingdizzinesslightheadedness,headache, nervousness, shaking, or fast heartbeat may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

Reviews

There are no reviews yet.

Be the first to review “KLAVIN COLD SS”